# SDR DALA2015090805519

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,258 hours, 23,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, +Y765 MEASURES APPROXIMATELY L=0.280", W=0.214", D=0.00 2" AT AFT GALLEY AREA FROM FRAME 66+5" TO FRAME 70.  REPLACED FLOORBEAM Y765 AT AFT GALLEY AREA FROM FRAME 66 + 5" TO FRAME 70 IAW SRM 51-72-11 AND DWG D53472800.
